Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Welllbutrin

Posted by Pat on August 19, 1999, at 16:23:10

In reply to Re: Welllbutrin, posted by Barb on August 19, 1999, at 13:39:30

Hi Barb- I am only on 100 mg a day, so that may explain why the side effects have been so minimal. Also, I am taking even more ativan than I usually do to sleep, or I wouldn't be sleeping! But I've had insomnia from some AD's so bad, I couldn't sleep even with more ativan! Maybe my effects will get worse when the doc ups the dosage, as I'm sure he will (probably when I see him next week). Anyway, new question. About the PMSy stuff, the last two days I've been feeling extremely tired, I mean exhausted. I'm not sure if it was PMS causing this (it never made me so tired before) or if its from the Wellbutrin, or could be Wellbutrin/Ativan combo. Oh, isn't this fun!!! I was just wondering if you (or others) experienced any sedation from Wellbutrin. I know it often produces the opposite effect. Am I just on too low a dose,or what? Any ideas?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:9449